# SDR CALA2015081194190

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 69,501 hours, 26,419 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL OF PLASTIC, HOT OR BURNING IN AFT GALLEY.  PUT PACK FLOW TO HI & FLIGHT ATTENDANT TURNED OFF WORK LIGHT, SMELL WENT AWAY.  IAW AMM 05-51-10-200-801C1 INSPECTED AFT GALLEY AREA, COULD NOT DUPLICATE ODOR.  NO FAULTS FOUND, CHECKED LIGHT ASSEMBLIES OVENS, WARMERS & COFFEE MAKERS, ALL NORMAL.
